Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

chuck
Unregistered

increased energy
      04/05/00 11:34 AM


I am switching meds because of the neuropathy in my feet and my doctor has given me a
break from taking the new cocktail for 30 days.
My energy has increased tremendously. Could the meds I was on (Viracept,Zerit,Videx)
have caused fatigue that I didn't even notice?
Could the new meds I will be starting soon (Crixivan,Combivir,and Sustiva) cause the
same the same fatigue? Just wanted to prepare myself for the worse.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* increased energy chuck 04/05/00 11:34 AM
. * Re: increased energy Anonymous   04/05/00 11:38 AM
. * Re: increased energy michael   04/05/00 11:36 AM
. * Re: increased energy bentley   04/05/00 11:36 AM
. * Re: increased energy bentley   04/05/00 11:36 AM
. * Re: increased energy Anonymous   04/05/00 11:37 AM
. * Re: increased energy Anonymous   04/05/00 11:34 AM
. * Re: increased energy chuck   04/05/00 11:34 AM
. * Re: increased energy Anonymous   04/05/00 11:35 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5370

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3